# SDR PLGA990416

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348BE
- Make and model: Saab 340B
- Aircraft serial: 340B190
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6559 - EN ROUTE FROM PWM TO LGA, HAD A/C GEN LIGHT ILLUMINATE SHORTLY AFTER DEPARTURE.  FLIGHT COULD NOT CONTINUE DUE TO WEATHER EN ROUTE AND AIRCRAFT WAS DIVERTED BACK TO BOS.  MAINTENANCE FOUND THE RIGHT ENGINE A/C GEN AT FAULT.  A/C GENERATOR WAS REPLACED, PERFORMED REQUIRED OPERATIONAL CHECKS AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
